Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Bivariate Poisson-Lindley Distribution with Application

Pages : 1-6

DOI : 10.3844/jmssp.2015.1.6

Published On : March 12, 2015

Research Notes

New Research Perspectives on Thermostatted Kinetic Models

Pages : 16-20

DOI : 10.3844/jmssp.2015.16.20

Published On : June 9, 2015

Economic Order Quantity with Linearly Time Dependent Demand Rate and Shortages

Pages : 21-28

DOI : 10.3844/jmssp.2015.21.28

Published On : June 26, 2015